Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 731249, 8 pages
http://dx.doi.org/10.1155/2011/731249
Research Article

On the Localization of the Riesz Means of Multiple Fourier Series of Distributions

Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, 43300 Selangor, Malaysia

Received 1 August 2011; Accepted 13 September 2011

Academic Editor: Gerd Teschke

Copyright © 2011 A. A. Rakhimov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Rakhimov, “On the Localization of the Riesz Means of Multiple Fourier Series of Distributions,” Abstract and Applied Analysis, vol. 2011, Article ID 731249, 8 pages, 2011. https://doi.org/10.1155/2011/731249.